Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access March 1, 2006

On the doubly connected domination number of a graph

Joanna Cyman, Magdalena Lemańska and Joanna Raczek
From the journal Open Mathematics

Abstract

For a given connected graph G = (V, E), a set $$D \subseteq V(G)$$ is a doubly connected dominating set if it is dominating and both 〈D〉 and 〈V (G)-D〉 are connected. The cardinality of the minimum doubly connected dominating set in G is the doubly connected domination number. We investigate several properties of doubly connected dominating sets and give some bounds on the doubly connected domination number.

Keywords: 05C69

[1] J.A. Bondy and U.S.R. Murty: Graph Theory with Applications, Macmillan, London, 1976. 10.1007/978-1-349-03521-2Search in Google Scholar

[2] C. Bo and B. Liu: “Some inequalities about connected domination number”, Disc. Math., Vol. 159, (1996), pp. 241–245. http://dx.doi.org/10.1016/0012-365X(95)00088-E10.1016/0012-365X(95)00088-ESearch in Google Scholar

[3] P. Duchet and H. Meyniel: “On Hadwiger's number and the stability number”, Ann. Disc. Math., Vol. 13, (1982), pp. 71–74. Search in Google Scholar

[4] M.R. Garey and D.S. Johnson: Computers and Intractability: A Guide to the Theory of NP-completeness, Freeman, San Francisco, 1979. Search in Google Scholar

[5] T.W. Haynes, S.T. Hedetniemi and P.J. Slater: Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998. Search in Google Scholar

[6] S.T. Hedetniemi and R. Laskar: Connected domination in graphs, Graph Theory and Combinatorics, Academic Press, London, 1984, pp. 209–217. Search in Google Scholar

[7] E. Sampathkumar and H.B. Walikar: “The connected domination number of a graph”, J. Math. Phys. Sci., Vol. 13, (1979), pp. 607–613. Search in Google Scholar

Published Online: 2006-3-1
Published in Print: 2006-3-1

© 2006 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow